I had my period on Aug. 19th and it last until Aug. 30th. My husband and I are ttc so we had sex on wed. aug 31st, Sept 2, and today Sept. 5th (early morning). I am also taking metformin 1500 mg at night. Later today, I found brown spotting now enough to spot my underwear but just enough when wiping. What does this mean?
The information provided by you is inadequate.Why are you taking Metformin for Diabetes or insulin resistant due to PCOD?
SOmetimes during ovulation spotting/light bleeding is present which is normal and subsides in few days.
If the bleeding is prolonged consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.